View : 20 Download: 0

Canonical Correlation Analysis Through Linear Modeling

Title
Canonical Correlation Analysis Through Linear Modeling
Authors
Lee K.Yoo J.K.
Ewha Authors
유재근
SCOPUS Author ID
유재근scopus
Issue Date
2014
Journal Title
Australian and New Zealand Journal of Statistics
ISSN
1467-842XJCR Link
Citation
vol. 56, no. 1, pp. 59 - 72
Publisher
Blackwell Publishing Ltd
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Canonical correlation; Least squares; Multivariate regression; Sufficient dimension reduction; Variable selection
DOI
10.1111/anzs.12057
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE